# SDR AWXA200100655

- Difficulty date: December 18, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 38,238 hours, 17,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D57571601272
- Condition: Punctured
- Location: #1 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - "C" - DURING C-02 CHECK MAINTENANCE DISCOVERED THE L/H OUTBOARD TRAILING EDGE FLAP HAS A PUCTURE ON THE LOWER SURFACE JUST INBOARD OF THE #3 CANOE. MAINTENANCE CUTOUT THE DAMAGED AREA OF SKIN AND FABRICATED, FITTED, AND INSTALLED A HONEYCOMB CORE PLUG IAW AWA ER 26-5753-01351-TB1, SHT 1 & 2.
